# SDR FDEA201502210562

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Repair
- Part number: AJC7415
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT INSPECTION, AT THE TIME OF ACFT INSPECTION, FOUND AN EXISTING FLUSH REPAIR IS DAMAGED & CRACKED ON NR 2 ENG, RT FAN COWL FWD LANDING FRAME BETWEEN 5:00 & 5:30 O CLOCK POSITION.  DOT 22 REPAIR REQUIRES EVALUATION FOR MAJOR & MINOR DETERMINATION & IF THE REPAIR WAS ACCOMPLISHED USING APPROVED DATA.  REPAIRED IAW EA T1-5410-T0315591 & SRM 54-20-15-2R.
